# SDR EVCA201304230041

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N176AE
- Make and model: Bell 206L-1
- Aircraft serial: 45224
- Aircraft time: 12,419 hours, 24,841 cycles
- Engine: Allsn 250C28
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206033302101
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 155 CHANNEL CRACKED AT BOTH ENGINE MOUNT ATTACHMENT FITTINGS.
